# SDR SWAA2023042029470

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 41,792 hours, 30,650 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH REINSPECT; FOUND CRACK EXTENDED PAST STOP DRILL 4 INCHES<[01] PERFORMED INTRIM REPAIR PER SRM 57-10-10-01A-2; DVI EVERY 1200 CYCLES; OK TO CONTINUE ON TLD
